# SDR 96ZZZX3912

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: MS8001F200A
- Condition: Chafed
- Location: Hyd System
- Part time: 4,164 hours
- Component: 206076056103
- Stage of operation: CR
- Nature of condition: F, J, K
- Precautionary procedure: A

## Discrepancy

DURING STRAIGHT AND LEVEL FLIGHT, PILOT NOTICED FLIGHT CONTROLS STARTING TO FEEL STIFF.  THIS WAS IMMEDIATELY FOLLOWED BY A DROP IN HYDRAULIC PRESSURE.  PILOT LANDED ACFT SAFELY IN A FIELD.  MECHANIC WAS DISPATCHED AND FOUND A HYDRAULIC LINE HAD RUPTURED DUE TO CHAFING.  IN ADDITION, HYD LINE PN 205-076-201-1 HAD A SMALL CRACK UNDER THE B-NUT AT THE COMPRESSION FITTING.  NEW LINES WERE INSTALLED, HYDRAULIC SYSTEM SERVICED, AND AIRCRAFT RETURNED TO SERVICE.
